MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY FEEDING TUBE, EXTENSION SETS WITH ENFIT CONNECTORS - 14 F; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY FEEDING TUBE, EXTENSION SETS WITH ENFIT CONNECTORS - 14 F; DH EF BALLOON TUBES PRODUCTS
Model Number 8140-14-3.0
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Anxiety (2328)
Date of Event 07/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for the reported lot number, 30095962, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The actual complaint product was not returned for evaluation.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported via fda medwatch / fda user facility report # mw (b)(4) the following: patient with new mickey gastr[ost]omy tube (gt) inserted today.Upon arrival and throughout shift-mickey button was in place, with three suture/buttons in place.Gauze was placed over the site-due to patient having anxiety when looking at new gt.Gauze with scant serosanguinous drainage noted.Gt venting.In evening- day and night rn handoff, lifted gown to find site was bleeding, one of the three buttons was completely detached, mickey button was completely out.Mickey balloon was found to be deflated.Md notified.Extra staff were called to bedside.Upon checking the balloon, the balloon was still completely intact.Unsure of where the fluid in the balloon could have gone as it was noted in the surgical note that is was inflated with 5ml sterile water.14 french 1.5cm gt kit at bedside, along with a 12 french rob-nel catheter.In accordance to advice from the gi fellow, the senior resident, reinserted a new mickey button.Patient was medicated prior to procedure with dilaudid pro re nata (prn) dose.There was no harm in this event.

Brand Name
MIC-KEY GASTROSTOMY FEEDING TUBE, EXTENSION SETS WITH ENFIT CONNECTORS - 14 F
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key12467741
Report Number9611594-2021-00120
Device Sequence Number4891846
Product Code KNT
UDI-Device Identifier00350770427355
UDI-Public00350770427355
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type User Facility
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number8140-14-3.0
Device Catalogue NumberN/A
Device Lot Number30095962
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age17 YR